# SDR A6WA201644104

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE SKIN HAS DENT AT FS 621.00 AND STR 19L.  REPAIRED LT LOWER FUSELAGE SKIN AT FS 621.00 AND STR 19L IAW EA CRJ253-0430, REV IR 
DATED 07/09/2016.
